# SDR CA020830014

- Difficulty date: May 20, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,902 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Part number: 9696
- Condition: Worn
- Location: Oil Cooler Fan
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHUTDOWN PILOT HEARD FAN MAKING A DIFFERENT SOUND. ON INSPECTION OF FAN, IT WAS FOUND TO BE LOOSE. INDICATING WORN ARMATURE BEARING JOURNALS. AT THIS TIME A NEW DC MOTOR WAS INSTALLED. ON TEAR DOWN OF MOTOR IT WAS FOUND THAT IT NEEDED 2 NEW BEARING 4 NEW BUSHING 1 ARMATURE - WORN JOURNALS
